On the Dirichlet problem for the Beltrami equations in finitely connected domains
We establish a series of criteria for the existence of regular solutions of the Dirichlet problem for degenerate Beltrami equations in arbitrary Jordan domains. We also formulate the corresponding criteria for the existence of pseudoregular and multivalued solutions of the Dirichlet problem in the case of finitely connected domains.
Unable to display preview. Download preview PDF.
- 2.I. N. Vekua, Generalized Analytic Functions [in Russian], Fizmatgiz, Moscow (1959).Google Scholar
- 8.B. V. Boyarskii, V. Ya. Gutlyanskii, and V. I. Ryazanov, “General Beltrami equations and BMO,” Ukr. Mat. Vestn., 5, No. 3, 305–326 (2008).Google Scholar
- 11.S. L. Krushkal’ and R. Kühnay, Quasiconformal Mappings—New Methods and Applications [in Russian], Nauka, Novosibirsk (1984).Google Scholar
- 16.E. S. Afanas’eva and V. I. Ryazanov, “Regular domains in the theory of mappings on Riemann manifolds,” in: Proc. of the Institute of Applied Mathematics and Mechanics, Ukrainian National Academy of Sciences [in Russian], 22 (2011), pp. 23–32.Google Scholar
- 18.G. M. Goluzin, Geometric Theory of Functions of Complex Variable [in Russian], Nauka, Moscow (1966).Google Scholar
- 20.S. Stoilov, Lectures on the Topological Principles of the Theory of Analytic Functions [in Russian], Nauka, Moscow (1964).Google Scholar
- 21.V. Ryazanov, U. Srebro, and E. Yakubov, “Integral conditions in the theory of the Beltrami equations,” Complex Var. Elliptic Equat., DOI: 10.1080/17476933.2010.534790 (2011).